Stability problem for Pexiderized Cauchy-Jensen type functional equations of fuzzy number-valued mappings

Document Type : Research Paper


Faculty of Mathematical Sciences and Statistics, Malayer University, P.O. Box 65719-95863, Malayer, Iran


We investigate the stability problems of the $n$-dimensional Cauchy-Jensen type and the n-dimensional Pexiderized Cauchy-Jensen type fuzzy number-valued functional equations in Banach spaces by using the metric defined on a fuzzy number space.
Under some suitable conditions, some properties of the solutions for these equations such as existence and uniqueness are discussed. Our results can be regarded as important extensions of stability results corresponding to single-valued functional equations and set-valued functional equations, respectively.


[1] T. V. An, H. Vu, N. V. Hoa, Hadamard-type fractional calculus for fuzzy functions and existence theory for fuzzy fractional functional integro-differential equations, Journal of Intelligent and Fuzzy Systems, 36 (2019), 3591-3605.
[2] G. A. Anastassiou, S. G. Gal, On a fuzzy trigonometric approximation theorem of Weierstrass-type, The Journal of Fuzzy Mathematics, 9 (2001), 701-708.
[3] J. Ban, Ergodic theorems for random compact sets and fuzzy variables in Banach spaces, Fuzzy Sets and Systems, 44 (1991), 71-82.
[4] B. Bede, S. G. Gal, Fuzzy-number-valued almost periodic functions, Fuzzy Sets and Systems, 147 (2004), 385-404.
[5] A. Bodaghi, Th. M. Rassias, A. Zivari-Kazempour, A fixed point approach to the stability of additive-quadraticquartic functional equations, International Journal of Nonlinear Analysis and Applications, 11 (2020), 17-28.
[6] J. Brzdęk, A. Pietrzyk, A note on stability of the general linear equation, Aequationes Mathematicae, 75 (2008), 267-270.
[7] J. Brzdęk, D. Popa, B. Xu, Selections of set-valued maps satisfying a linear inclusion in a single variable, Nonlinear Analysis: Theory, Methods and Applications, 74 (2011), 324-330.
[8] T. Cardinali, K. Nikodem, F. Papalini, Some results on stability and characterization of K-convexity of set-valued functions, Annales Polonici Mathematici, 58 (1993), 185-192.
[9] R. Chaharpashlou, A. Atangana, R. Saadati, On the fuzzy stability results for fractional stochastic Volterra integral equation, Discrete and Continuous Dynamical Systems-Series S, 14(10) (2021), 3529-3539.
[10] R. Chaharpashlou, R. Saadati, Best approximation of a nonlinear fractional Volterra integro-differential equation in matrix MB-space, Advances in Difference Equations, 2021 (2021), Doi: 10.1186/s13662-021-03275-2.
[11] R. Chaharpashlou, R. Saadati, A. Atangana, Ulam-Hyers-Rassias stability for nonlinear Ψ-Hilfer stochastic fractional differential equation with uncertainty, Advances in Difference Equations, 2020 (2020), Doi:10.1186/s13662- 020-02797-5.
[12] C. K. Choi, Stability of Pexiderized Jensen and Jensen type functional equations on restricted domains, Bulletin of the Korean Mathematical Society, 56 (2019), 801-813.
[13] H. Y. Chu, A. Kim, S. K. Yoo, On the stability of the generalized cubic set-valued functional equation, Applied Mathematics Letters, 37 (2014), 7-14.
[14] J. Chung, Hyers-Ulam stability theorems for Pexider equations in the space of Schwartz distributions, Archiv der Mathematik, 84 (2005), 527-537.
[15] Z. Gajda, R. Ger, Subadditive multifunctions and Hyers-Ulam stability, International Series of Numerical Mathematics, 80 (1987), 281-291.
[16] A. Ebadian, I. Nikoufar, Th. M. Rassias, N. Ghobadipour, Stability of generalized derivations on Hilbert C*-modules associated with a Pexiderized Cauchy-Jensen type functional equation, Acta Mathematica Scientia, 32 (2012), 1226- 1238.
[17] M. Eshaghi, H. Khodaei, M. Kamyar, Stability of Cauchy-Jensen type functional equation in generalized fuzzy normed spaces, Computer and Mathematics with Applications, 62 (2011), 2950-2960.
[18] M. Hukuhara, Intégration des applications mesurables dont ia valuer est un compact convexe, Funkcialaj EkvaciojSerio Internacia, 10 (1967), 205-223.
[19] S. Y. Jang, C. Park, Y. Cho, Hyers-Ulam stability of a generalized additive set-valued functional equation, Journal of Inequalities and Applications, 2013 (2013), Doi: 10.1186/1029-242X-2013-101.
[20] K. W. Jun, H. M. Kim, J. M. Rassias, Extended Hyers-Ulam stability for Cauchy-Jensen mappings, Journal of Difference Equations and Applications, 13 (2007), 1139-1153.
[21] H. Khodaei, On the stability of additive, quadratic, cubic and quartic set-valued functional equations, Results in Mathematics, 68 (2015), 1-10.
[22] Y. H. Lee, K. W. Jun, A generalization of the Hyers-Ulam-Rassias stability of Pexider equation, Journal of Mathematical Analysis and Applications, 246 (2000), 627-638.
[23] G. Lu, C. Park, Hyers-Ulam stability of additive set-valued functional equations, Applied Mathematics Letters, 24 (2011), 1312-1316.
[24] D. Miheţ, The fixed point method for fuzzy stability of the Jensen functional equation, Fuzzy Sets and Systems, 160 (2009), 1663-1667.
[25] A. Najati, Homomorphisms in quasi-Banach algebras associated with a Pexiderized Cauchy-Jensen functional equation, Acta Mathematica Sinica-English Series, 25 (2009), 1529-1542.
[26] A. Najati, J. I. Kang, Y. J. Cho, Local stability of the Pexiderized Cauchy and Jensen’s equations in fuzzy spaces, Journal of Inequalities and Applications, 2011 (2011), Doi: 10.1186/1029-242X-2011-78.
[27] K. Nikodem, The stability of the Pexider equation, Annales Mathematicae Silesianae, 5 (1991), 91-93.
[28] K. Nikodem, D. Popa, On selections of general linear inclusions, Publicationes Mathematicae Debrecen, 75 (2009), 239-249.
[29] K. Nikodem, S. W¸asowicz, A sandwich theorem and Hyers-Ulam stability of affine functions, Aequationes Mathematicae, 49 (1995), 160-164.
[30] C. Park, D. O’Regan, R. Saadati, Stabiltiy of some set-valued functional equations, Applied Mathematics Letters, 24 (2011), 1910-1914.
[31] J. V. Pexider, Notizüber funktional theoreme, Monatshefte für Mathematik und Physik, 14 (1903), 293-301.
[32] T. Phochai, S. Saejung, Some notes on the Ulam stability of the general linear equation, Acta Mathematica Hungarica, 158 (2019), 40-52.
[33] V. Y. Protasov, Stability of affine approximations on bounded domains, Springer Optimization and Its Applications: Nonlinear Analysis, 68 (2012), 587-606.
[34] M. Puri, D. Ralescu, Differentials of fuzzy functions, Journal of Mathematical Analysis and Applications, 91 (1983), 552-558.
[35] W. Ren, Z. Yang, X. Sun, M. Qi, Hyers-Ulam stability of Hermite fuzzy differential equations and fuzzy Mellin transform, Journal of Intelligent and Fuzzy Systems, 35 (2018), 3721-3731.
[36] B. V. Senthil Kumar, H. Dutta, S. Sabarinathan, Fuzzy approximations of a multiplicative inverse cubic functional equation, Soft Computing, 24 (2020), 13285-13292.
[37] W. Smajdor, Superadditive set-valued functions, Glasnik Matematički, 21 (1986), 343-348.
[38] H. Vu, J. M. Rassias, N. V. Hoa, Ulam-Hyers-Rassias stability for fuzzy fractional integral equations, Iranian Journal of Fuzzy Systems, 17(2) (2020), 17-27.
[39] J. R. Wu, Z. Y. Jin, A note on Ulam stability of some fuzzy number-valued functional equations, Fuzzy Sets and Systems, 375 (2019), 191-195.